# SDR AT9900572

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO, FOUND FWD CARGO COMPARTMENT HAS BENT AND CRACKED FRAME AT BS 408 L24L.  REMOVED CARGO FRAME FLOOR SUPPORT, FABRICATED REPAIR ANGLE IAW EA NR 12-5321-29-C1362.  PRIMED AND INSTALLED IAW DC9 SRM 51-10-3, 51-30-2.
